# SDR A6WA201040402

- Difficulty date: June 4, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 17,018 hours, 15,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE - UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE.  C/A IN PROGRESS.
